A fractional Gehring lemma, with applications to nonlocal equations

Tuomo Kuusi*, Giuseppe Mingione, Yannick Sire

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

11 Citations (Scopus)

Abstract

We describe a fractional version of the classical Gehring lemma. As a consequence, new self-improving regularity properties of solutions to integrodifferential equations emerge.

Original languageEnglish
Pages (from-to)345-358
Number of pages14
JournalRENDICONTI LINCEI: MATEMATICA E APPLICAZIONI
Volume25
Issue number4
DOIs
Publication statusPublished - 2014
MoE publication typeA1 Journal article-refereed

Keywords

  • Elliptic equations
  • Non-local operators
  • Self-improving properties

Fingerprint Dive into the research topics of 'A fractional Gehring lemma, with applications to nonlocal equations'. Together they form a unique fingerprint.

Cite this